# SDR FDEA201007162570

- Difficulty date: July 16, 2010
- Submitted: July 19, 2010
- Operation: Air carrier
- Aircraft: N402FE
- Make and model: Airbus A310-203
- Aircraft serial: 201
- Aircraft time: 35,953 hours, 31,138 cycles
- Engine: Ge CF680
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: A57350001201
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING UPPER SKIN SURFACE 8 INCH AFT OF REAR SPAR AND RIB 4 HAS 4 SQ INCH OF   CORROSION COMMON TO FASTNER HEAD. REPAIR ACCOMPLISHED IAW EA  6-5730-135225 IAW APPROVED DATA REF 6,  RAS/BAE/1013408/2010, ISSUE A.  THE REPAIR IS IAW THE A/B REPAIR RECOMMENDATION WHICH IS TO BLEND THE AREA SMOOTH , OVERSIZE FASTNERS AND REPROTECT WITHOUT REINFORCEMENT.
